Crossref journal-article
JSTOR
The Statistician (1121)
Bibliography

Gower, J. C. (1967). Multivariate Analysis and Multidimensional Geometry. The Statistician, 17(1), 13.

Authors 1
  1. J. C. Gower (first)
References 0 Referenced 149

None

Dates
Type When
Created 19 years, 2 months ago (June 17, 2006, 11:41 p.m.)
Deposited 4 years, 1 month ago (July 22, 2021, 10:45 a.m.)
Indexed 1 week, 5 days ago (Aug. 19, 2025, 6:29 a.m.)
Issued 58 years, 7 months ago (Jan. 1, 1967)
Published 58 years, 7 months ago (Jan. 1, 1967)
Published Print 58 years, 7 months ago (Jan. 1, 1967)
Funders 0

None

@article{Gower_1967, title={Multivariate Analysis and Multidimensional Geometry}, volume={17}, ISSN={0039-0526}, url={http://dx.doi.org/10.2307/2987199}, DOI={10.2307/2987199}, number={1}, journal={The Statistician}, publisher={JSTOR}, author={Gower, J. C.}, year={1967}, pages={13} }